# SDR VNAA2019010111102

- Difficulty date: December 28, 2018
- Submitted: January 1, 2019
- Operation: Air carrier
- Aircraft: N509AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10078
- Aircraft time: 37,517 hours, 28,411 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Loop
- Condition: Out Of Position
- Location: Bleed Air Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: G, B, A

## Discrepancy

THE AIRCRAFT REPORTED A RIGHT BLEED DUCT WARNING FOLLOWED BY A BLEED DUCT CAUTION. THE AIR CONDITIONING PACKS AUTO SHUTDOWN THEN THE CREW RECEIVED A CABIN ALT CAUTION MESSAGE. THE OXYGEN MASKS DEPLOYED WITH PASSENGER USE. MAINTENANCE INSPECTED THE LOOPS AND INTERROGATED THE MDC AND REPOSITIONED BLEED LOOPS. THE AIRCRAFT FERRIED AND REPLACED THE USED OXYGEN GENERATORS AND THE AIRCRAFT WAS RETURNED TO SERVICE.
